# SDR SWAA2021112933611

- Difficulty date: October 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FRAME ON BS 312 FWD UPPER CUT OUT ENTRY DOOR AT FWD GALLEY AREA ; 2021-487787 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [02] PERFORMED REPAIR ON FRAME BS 312 FWD UPPER CUT OUT ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW; [03] PERFORMED REPAIR ON FRAME BS 312 FWD UPPER CUT OUT ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW RII COMPLETE CERTIFIED
